It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Meds and booze---somebody help

Re: Meds and booze---somebody help

[ Back to Messages ]

Message

Posted by LindaP. on December 07, 1999 at 23:27:04:

In Reply to: Re: Meds and booze---somebody help posted by Mark M on December 07, 1999 at 23:12:40:

: Hi Lynda,

: It depends both how much she drinks and the amount of drugs she is taking, but getting drunk while taking narcotics is not a great idea.

: I don't drink anymore, but I have to admit to doing this once. I mixed a lot of alchahol with a lot of oxycodone, and I don't think I've ever been sicker. My eyes couldn't focus properly for about a week either, so there was probably some degree of poisoning.

: You should try and at least make her aware of the dangers of this practice, particularly if she is taking large doses.

: Best wishes,
: Mark

Thank You all for your info. I just don't think it's a good idea to drink and take all those meds. She takes 8 or 10 or these pills a day and she was drinking vodka shooters....I called her back and gave her a word to the wise...In fact, I gave her a good talking to. A drink or two, I can see, but she was drunk as a skunk...again, thank you all so much for your responses....
LindaP. ;)


Follow Ups




All times are GMT -7. The time now is 02:41 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!